EconPapers    
Economics at your fingertips  
 

Mathematical Approaches to Credit Risk Management

Thomas Astebro

Post-Print from HAL

Keywords: Mathematical; Approaches; Credit; Risk; Management (search for similar items in EconPapers)
Date: 2003
References: Add references at CitEc
Citations:

Published in Conference Proceedings, Banff International Research Station for Mathematical Innovation and Discovery, 2003, Canada

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00654591

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-19
Handle: RePEc:hal:journl:hal-00654591